# SDR CA100714004

- Difficulty date: July 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: CGKLK
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Retainer
- Part number: 2722178037
- Condition: Cracked
- Location: Cabin Window
- Part time: 40,671 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ACFT IS CURRENTLY UNDERGOING IMPORT INSPECTION.  THE PART CYCLES AND TSO ARE BASED ON THE ASSUMPTION THAT THIS IS THE ORIGINAL PART FROM MFG.  WHILE CARRYING OUT CABIN WINDOW FRAME FASTENER CORROSION INSPECTION, DURING ZONE 4, INSPECTION FOUND CRACK IN RT NR 4 WINDOW INNER RETAINER. CRACK MEASURES 4.4 INCHES RUNNING BETWEEN AND PARALLEL TO THE 2 ROWS OF FASTENERS AT THE LOWER EDGE OF THE RETAINER.  CRACK WAS PROPAGATING ALONG THE LINE WHERE THE WINDOW AND PACKING BUTT JOINT, THIS RETAINER IS THE ONLY STRUCTURE ATTACHING THE WINDOW ASSY TO THE FUSELAGE, IF ALLOWED TO CONTINUE, WOULD HAVE RESULTED IN THE LOSS OF THE WINDOW ASSY AND RAPID DEPRESSURIZATION.  THIS CORROSION INSPECTION IS CURRENTLY DONE  AND HAS NOT BEEN ADDED TO THE INSP MANUAL AND ALSO MAKES NO MENTION OF INSPECTING THE RETAINER ITSELF FOR CRACKS OR ANY OTHER DEFECTS. COULD FIND NO CURRENTLY SCHEDULED INSP ITEMS REQUIRING REMOVAL OF THE INTERIOR TRIM TO EXPOSE ANY OF THE INTERNAL WINDOW STRUCTURE.
